• English
  • Français
  • Русский

Paracetamol Tablets

Analgesic and Antipyretic
Each tablet contains: Paracetamol 500 mg
Box of 2 blister-packs, each containing 10 tablets + insert leaflet.
Adults including elderly and children over 12 years: One to two tablets every 4-6 hours as required, to a maximum of 8 tablets daily in divided doses. Children 6 -12 years: Half to one tablet every 4-6 hours as necessary, to a maximum of 4 tablets daily in divided doses. Children under 6 years: Not recommended for children under 6 years of age. Alternative presentations of Paracetamol are recommended for paediatric usage in order to obtain suitable doses of less than 250 mg.
Relief of pain and fever associated with influenza, common cold and other febrile conditions. - Headache, toothache and neuralgia. - Dysmenorrhea, arthralgia and myalgia.
Therapeutic Lines: 
Dosage Form: 

Medical Union Pharmaceuticals newsletter

Subscribe with your e-mail address to stay up-to-date. We will send you all new MUP news, product launches, Pharmacovigilance cases and our activity to be up-to-date

Go to top